# SDR DXTA2018030800694

- Difficulty date: March 8, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N313QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800140
- Aircraft time: 9,517 hours, 6,321 cycles
- Engine: Pwc PW306C
- Engine time: 10,694 hours, 7,167 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, AT APPROXIMATELY FL 350 IN MCT THRUST, THERE WERE SEVERAL ENGINE COMPRESSOR STALLS ON THE RT ENGINE. DURING THE STALLS THE ITT EXCEEDED 900. THE STALLS WERE SEVERE ENOUGH TO CAUSE THE AIRPLANE TO YAW. THE STALLS WENT AWAY WHEN POWER WAS REDUCED.  REMOVED AND REPLACED THE RT ENGINE.
